I have been taking the ActivatedYou for a week and a half but I do not see any good results. Instead, every time I take it, it gives me a bloated stomach and a very uncomfortable stomach throughout the day. Every morning, I excrete very little and have diarrhea. Before this supplement, I excrete regularly and I have bloated stomach sometimes. But after taking this, I feel my bloating is worst and bowel movement is irregular.
I really want to love this product but I feel I should stop taking it because it's becoming so bad that I can’t even sleep at night. I am bloated and have stomach pain.
Bottom Line: No, I would not recommend this to a friend
5 people found it helpfulLink to this Review
Tammi, thank you for taking the time to share your experience. I'm very sorry to read that you are experiencing this. It sounds like you might be experiencing "Die-Off" symptoms, which can occur when probiotics are introduced to the gut and begin killing off the bad bacteria. s always, we ask that you consult your primary care physician prior to trying a new product to ensure that you do not experience any interactions while taking them. Because everybody is different, we do understand that our products may work well for some and not others.
I want to apologize again that this was your experience and I ask that you email me at firstname.lastname@example.org and I'd be more than happy to take care of your order for you.